Alert archive / Puerto Rico / Special Weather Statements in 2016

Special Weather Statement, NWS JSJ

August 5, 2016

NWS JSJ issued this special weather statement at Aug 5, 2016, 9:13 AM CDT. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2016, 9:13 AM CDT (14:13 UTC)
Expired
Aug 5, 2016, 10:30 AM CDT
In force
77 min
Issued by
NWS JSJ

The text

As transmitted.

440 
WWCA82 TJSJ 051413
SPSSJU

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST FRI AUG 5 2016

PRZ002>004-012-013-051530-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-
1013 AM AST FRI AUG 5 2016

...STRONG THUNDERSTORMS EXPECTED TO AFFECT LUQUILLO...PATILLAS...
YABUCOA...CULEBRA...HUMACAO...LASPIEDRAS...FAJARDO...CEIBA...
VIEQUES... MAUNABO...NAGUABO AND RIO GRANDE MUNICIPALITIES...

AT 1003 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND VIEQUES AND CULEBRA MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.

LOCATIONS IMPACTED INCLUDE...
FAJARDO...CULEBRA...NAGUABO...CEIBA...MAUNABO...LUQUILLO...HUMACAO...
YABUCOA...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA FERMINA...
MARTORELL...PLAYITA...ROOSEVELT ROADS...RAMOS...LUIS M. CINTRON...
PUNTA SANTIAGO...ANTON RUIZ AND PALO SECO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1839 6559 1838 6560 1833 6541 1833 6542
      1837 6562 1826 6563 1825 6563 1823 6559
      1835 6534 1832 6522 1823 6557 1813 6527
      1813 6530 1808 6556 1824 6563 1815 6577
      1801 6583 1799 6599 1838 6572 1839 6565
TIME...MOT...LOC 1403Z 240DEG 0KT 1827 6547 

$$

RAM/JJA/ICP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:43 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 5, 4:43 AM CDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
543 AM AST FRI AUG 5 2016

.SYNOPSIS...Tropical wave will move across the area today. Another
tropical wave will affect the region Saturday. Saharan air layer
will encompass the region Sunday into Monday.

&&

.DISCUSSION...An area of scattered to numerous showers developed
this morning across the coastal waters...south of Saint Croix.
These area of showers and thunderstorms were increasing in
coverage. This activity is associated with a Tropical wave which
will continue to move west and will affect the local area today.
Therefore...showers with thunderstorms will spread across the
region this morning across the eastern half of Puerto Rico and
then across the western part of Puerto Rico during the afternoon
hours.

For tonight...a slight decrease in shower activity is
expected...as the wave move away from the area. However...another
fast moving tropical wave will affect the local area late tonight
into Saturday morning. Saturdays wave looks more active than
todays wave...with deep tropical moisture expected to affect the
region. This deep moisture will enhance the shower and
thunderstorm activity across the region. After the passage of
Saturday's wave...a very dry airmass is expected to move across
the region...with Saharan dust affecting the region. In
summary...a wet pattern is expected for today and Saturday..with
drier conditions on Sunday.

&&

.AVIATION...A tropical wave will move across the region producing
periods of SHRA and TSRA across the flying area. Mtn obscuration is
likely across higher elevations. Periods of VCSH/VCTS expected for
USVI and E PR. SHRA/TSRA with possible MVFR cond expected across the
interior and W PR from 16Z-22Z affecting TJMZ/TJBQ. Low level winds
from the east at 10-20 kts with higher gusts especially near
SHRA/TSRA.

&&

.MARINE...Seas up to 6 feet and winds up to 20 knots are expected
Small Craft should exercise caution across most local waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  79  89  79 /  50  50  50  30
STT  90  79  88  81 /  40  60  60  50

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

05/71
Hazardous weather outlook, Aug 5, 5:40 AM CDT, 3 hours 33 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
549 AM AST VIERNES 5 DE AGOSTO DE 2016

AMZ710>745-PRZ001>013-061000-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
549 AM AST VIERNES 5 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA
REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE PUERTO RICO,
ESPECIALMENTE SONRE EL OESTE DE PUERTO RICO EN LA TARDE.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES
URBANAS Y DE RIACHUELOS PEQUENOS.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A
TRAVES DE PORCIONES DE LAS AGUAS LOCALES.

.OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A
TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES, EXCEPTO A TRAVES DE LAS
AGUAS DEL OESTE DE PUERTO RICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS NORTE, ESTE Y SUR DE PUERTO RICO, CULEBRA
Y VIEQUES.

.DIAS DOS HASTA SIETE...VIERNES A MIERCOLES

EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON
INUNDACIONES URBANAS Y DE RIACHUELOS EL SABADO A MEDIDA QUE OTRA
ONDA TROPICAL SE PRONOSTICA AFECTE EL AREA LOCAL. CORRIENTES
SUBMARINAS CONTINUARAN A LO LARGO DE LAS COSTAS NORTE, ESTE Y SUR DE
PUERTO RICO ASI COMO VIEQUES Y CULEBRA. LOS VIENTOS A LO LARGO DE
PORCIONES DE LAS AGUAS LLEGARAN ALREDEDOR DE 17 A 20 NUDOS DURANTE
LAS HORAS DE LA TARDE.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES,
TROMBAS MARINAS Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE
METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-061000-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
549 AM AST VIERNES 5 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA
REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE LAS ISLAS
VIRGENES AMERICANAS.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A
TRAVES DE LAS AGUAS DEL CARIBE Y EL PASAJE DE ANEGADA.

.OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A
TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS ALREDEDOR DE SANTA CRUZ, SAN THOMAS Y SAN JOHN.

.DIAS DOS A SIETE...VIERNES A MIERCOLES

EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON
INUNDACIONES URBANAS Y DE CUNETAS EL SABADO A MEDIDA QUE OTRA ONDA
TROPICAL SE PRONOSTICA AFECTE LAS ISLAS. CORRIENTES SUBMARINAS
CONTINUARAN A TRAVES DE LAS ISLAS VIRGENES AMERICANAS DURANTE LOS
PROXIMOS DIAS. LOS VIENTOS A LO LARGO DE PORCIONES DE LAS AGUAS
LOCALES LLEGARAN ALREDEDOR DE 17 A 20 NUDOS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

In the hours before

Special weather statement, Aug 5, 6:01 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
701 AM AST FRI AUG 5 2016

PRZ002>004-012-013-VIZ001-002-051215-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-ST
CROIX-ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
701 AM AST FRI AUG 5 2016

...POTENTIALLY STRONG THUNDERSTORMS LOCATED JUST OFF THE EAST COAST
OF PUERTO RICO AND THE U.S VIRGIN ISLANDS...

AT 643 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND THE U.S VIRGIN ISLANDS MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED MAY INCLUDE PARTS OF THE SAN JUAN METRO AREA AS WELL AS...
FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA...
NAGUABO...CHARLOTTE AMALIE WEST...ST JOHN...CEIBA...MAUNABO...
LAS PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...
LA FERMINA...MARTORELL...PLAYITA AND PLAYA FORTUNA.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 1768 6490 1769 6489 1810 6540 1809 6557
      1824 6563 1801 6583 1797 6608 1840 6577
      1838 6506 1838 6562 1829 6564 1826 6563
      1823 6559 1835 6534 1836 6474 1837 6475
      1833 6465 1822 6558 1817 6541 1775 6459
TIME...MOT...LOC 1043Z 240DEG 0KT 1828 6534

RAM/JJA
Special weather statement, Aug 5, 6:01 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
701 AM AST FRI AUG 5 2016

PRZ002>004-012-013-VIZ001-002-051215-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-ST
CROIX-ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
701 AM AST FRI AUG 5 2016

...POTENTIALLY STRONG THUNDERSTORMS LOCATED JUST OFF THE EAST COAST
OF PUERTO RICO AND THE U.S VIRGIN ISLANDS...

AT 643 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND THE U.S VIRGIN ISLANDS MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED MAY INCLUDE PARTS OF THE SAN JUAN METRO AREA AS WELL AS...
FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA...
NAGUABO...CHARLOTTE AMALIE WEST...ST JOHN...CEIBA...MAUNABO...
LAS PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...
LA FERMINA...MARTORELL...PLAYITA AND PLAYA FORTUNA.

LAT...LON 1768 6490 1769 6489 1810 6540 1809 6557
      1824 6563 1801 6583 1797 6608 1840 6577
      1838 6506 1838 6562 1829 6564 1826 6563
      1823 6559 1835 6534 1836 6474 1837 6475
      1833 6465 1822 6558 1817 6541 1775 6459
TIME...MOT...LOC 1043Z 240DEG 0KT 1828 6534

RAM/JJA
Special weather statement, Aug 5, 6:27 AM CDT, 2 hours 46 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
701 AM AST VIERNES 5 DE AGOSTO DE 2016

PRZ002>004-012-013-VIZ001-002-051215-
NORESTE-CULEBRA-ESTE INTERIOR-SURESTE-VIEQUES-
SANTA CRUZ-SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
701 AM AST VIERNES 5 DE AGOSTO DE 2016

...TRONADAS POTENCIALMENTE FUERTES LOCALIZADAS JUSTO AL ESTE
DE LA COSTA DE PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS...

A LAS 6:43 AM AST...IMAGEN DE SATELITE DETECTO TRONADAS
POTENCIALMENTE FUERTES DESARROLLANDOSE SOBRE LAS AGUAS COSTERAS
JUSTO A LA COSTA ESTE DE PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS
MOVIENDOSE RAPIDAMENTE HACIA EL OESTE. ESTAS TRONADAS SERAN CAPACES
DE PRODUCIR LLUVIAS TORRENCIALES...VIENTOS EN RAFAGA ALREDEDOR DE 30
MPH...RAYOS FRECUENTES Y VISIBILIDAD REDUCIDA. INUNDACIONES URBANAS
Y DE CUNETAS SON POSIBLES CON ESTAS TRONADAS.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA...Y PUDIERAN
RESULTAR EN INUNDACIONES LOCALIZADAS. NO MANEJE EN CARRETERAS
INUNDADAS.

RAYOS FRECUENTES ESTAN OCURRIENDO CON ESTA TROMENTA. LOS RAYOS
PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA. BUSQUE REFUGIO
SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

LUGARES IMPACTADOS PODRIAN INCLUIR PARTES DEL AREA METROPOLITANA DE
SAN JUAN ASI COMO EN
FAJARDO...LUQUILLO...PATILLAS...HUMACAO...YABUCOA...CULEBRA...
NAGUABO...CHARLOTTE AMALIE OESTE...SAN JOHN...CEIBA...MAUNABO... LAS
PIEDRAS...ARROYO...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA
FERMINA...MARTORELL...PLAYITA Y PLAYA FORTUNA.

RAM/JJA/ACOTTO
Special weather statement, Aug 5, 9:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST FRI AUG 5 2016

PRZ002>004-012-013-051530-
NORTHEAST-CULEBRA-EASTERN INTERIOR-SOUTHEAST-VIEQUES-
1013 AM AST FRI AUG 5 2016

...STRONG THUNDERSTORMS EXPECTED TO AFFECT LUQUILLO...PATILLAS...
YABUCOA...CULEBRA...HUMACAO...LASPIEDRAS...FAJARDO...CEIBA...
VIEQUES... MAUNABO...NAGUABO AND RIO GRANDE MUNICIPALITIES...

AT 1003 AM AST...SATELLITE IMAGERY DETECTED POTENTIALLY STRONG
THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS JUST OFF THE EAST
COASTS OF PUERTO RICO AND VIEQUES AND CULEBRA MOVING QUICKLY
WESTWARD. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...GUSTY WINDS UP TO AROUND 30 MPH...FREQUENT LIGHTNING...
AND REDUCED VISIBILITIES. URBAN AND GUT FLOODING IS ALSO POSSIBLE
WITH THESE PASSING STORMS.

LOCATIONS IMPACTED INCLUDE...
FAJARDO...CULEBRA...NAGUABO...CEIBA...MAUNABO...LUQUILLO...HUMACAO...
YABUCOA...VIEQUES...EMAJAGUA...AGUAS CLARAS...LA FERMINA...
MARTORELL...PLAYITA...ROOSEVELT ROADS...RAMOS...LUIS M. CINTRON...
PUNTA SANTIAGO...ANTON RUIZ AND PALO SECO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1839 6559 1838 6560 1833 6541 1833 6542
      1837 6562 1826 6563 1825 6563 1823 6559
      1835 6534 1832 6522 1823 6557 1813 6527
      1813 6530 1808 6556 1824 6563 1815 6577
      1801 6583 1799 6599 1838 6572 1839 6565
TIME...MOT...LOC 1403Z 240DEG 0KT 1827 6547

RAM/JJA/ICP

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:34 AM CDTSpecial Weather StatementJSJ86 min
Aug 5, 2:49 AM CDTSpecial Marine WarningJSJ116 min
Aug 5, 6:01 AM CDTSpecial Weather StatementJSJ74 min
Aug 5, 8:02 AM CDTSpecial Marine WarningJSJ58 min
Aug 5, 8:02 AM CDTSpecial Marine WarningJSJ58 min
Aug 5, 8:53 AM CDTFlash Flood WatchJSJ34 hr
Aug 5, 9:51 AM CDTSpecial Marine WarningJSJ54 min
Aug 5, 10:26 AM CDTAreal Flood AdvisoryJSJ5 hr
Aug 5, 10:56 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 5, 11:48 AM CDTAreal Flood AdvisoryJSJ4 hr
Aug 5, 1:23 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 5, 1:26 PM CDTSpecial Marine WarningJSJ94 min
Aug 5, 1:48 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 5, 9:02 AM CDTAreal Flood AdvisoryJSJ5 hr

Nearby

Special Weather Statements in Puerto Rico, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.